MathSciNet Relay Station
MathSciNet bibliographic data
MR223329 (36 #6377) 10.65 (06.00)
Hsia, John S. Integral equivalence of vectors over depleted modular lattices on dyadic local fields. Amer. J. Math. 90 1968 285–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement